Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 51, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 23, 2007, 10:38 PM CDT for Lipscomb County, Texas. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2007, 10:38 PM CDT (03:38 UTC)
- Expired
- May 23, 2007, 11:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Amarillo, TX
- Area
- Counties, with a storm outline in the text
County Lipscomb County, TX
The radar
The Dodge City radar (KDDC), 168 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 10:42 PM CDT | TORNADO | 15 W Lipscomb, TX | |
| May 23, 10:43 PM CDT | TORNADO | 15 W Lipscomb, TX | |
| May 23, 11:01 PM CDT | TORNADO | 1 Nw Lipscomb, TX | |
| May 23, 11:30 PM CDT | HAIL 1 | Lipscomb, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1239 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1675 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KAMA 240338 TORAMA TXC295-240430- /O.NEW.KAMA.TO.W.0051.070524T0338Z-070524T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1038 PM CDT WED MAY 23 2007 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 1130 PM CDT * AT 1033 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A DEVELOPING TORNADO 13 MILES SOUTHWEST OF LIPSCOMB...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... LIPSCOMB... FOLLETT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3638 10054 3606 10054 3615 10000 3645 10015 $$ KRAMAR
4 follow-up statements
000 WWUS54 KAMA 240347 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1045 PM CDT WED MAY 23 2007 TXC295-240430- /O.CON.KAMA.TO.W.0051.000000T0000Z-070524T0430Z/ LIPSCOMB TX- 1045 PM CDT WED MAY 23 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR LIPSCOMB COUNTY... AT 1038 PM CDT...STORM SPOTTERS TRACKED A TORNADO THAT DISSIPATED AT 1042 PM. THIS CIRCULATION WAS MOVING NORTH NORTHEAST AT 35 MPH. A SECOND CIRCULATION WAS DEVELOPING 11 MILES WEST OF LIPSCOMB...MOVING EAST AT 35 MPH. THIS NEW CIRCULATION IS HEADING DIRECTLY FOR LIPSCOMB...AND COULD PRODUCE A TORNADO AT ANY TIME. RESIDENTS OF LIPSCOMB SHOULD TAKE TORNADO SAFETY PRECAUTIONS IMMEDIATELY. * LOCATIONS IMPACTED INCLUDE... LIPSCOMB... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3638 10054 3612 10051 3617 10018 3646 10027 $$ KRAMAR
000 WWUS54 KAMA 240406 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1104 PM CDT WED MAY 23 2007 TXC295-240430- /O.CON.KAMA.TO.W.0051.000000T0000Z-070524T0430Z/ LIPSCOMB TX- 1104 PM CDT WED MAY 23 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR CENTRAL LIPSCOMB COUNTY... AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED NEAR LIPSCOMB...MOVING NORTHEAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. AT 1101 PM CDT...THE LIPSCOMB COUNTY SHERIFFS OFFICE REPORTED A TORNADO JUST NORTHWEST OF THE TOWN OF LIPSCOMB. * LOCATIONS IMPACTED INCLUDE... LIPSCOMB... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3634 10052 3612 10051 3621 10007 3639 10017 $$ KRAMAR
000 WWUS54 KAMA 240412 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1111 PM CDT WED MAY 23 2007 TXC295-240430- /O.CON.KAMA.TO.W.0051.000000T0000Z-070524T0430Z/ LIPSCOMB TX- 1111 PM CDT WED MAY 23 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR LIPSCOMB COUNTY... AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO 6 MILES SOUTHWEST OF LIPSCOMB...MOVING NORTHEAST AT 35 MPH. THIS CIRCULATION WILL MOVE ACROSS LIPSCOMB. PEOPLE IN THE VICINITY OF LIPSCOMB SHOULD TAKE TORNADO SAFETY PRECAUTIONS IMMEDIATELY. * LOCATIONS IMPACTED INCLUDE... LIPSCOMB... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3641 10050 3612 10051 3621 10007 3641 10017 $$ KRAMAR
000 WWUS54 KAMA 240429 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1129 PM CDT WED MAY 23 2007 TXC295-240439- /O.EXP.KAMA.TO.W.0051.000000T0000Z-070524T0430Z/ LIPSCOMB TX- 1129 PM CDT WED MAY 23 2007 ...THE TORNADO WARNING FOR LIPSCOMB COUNTY EXPIRES AT 1130 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADIC CIRCULATION HAS WEAKENED...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTS TO 80 MPH AND LARGE HAIL TO GOLFBALL SIZE ARE STILL POSSIBLE AS THIS STORM TRANSITIONS TO A LINEAR SYSTEM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3641 10050 3612 10051 3621 10007 3641 10017 $$ KRAMAR
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:37 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, May 23, 6:37 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 637 PM CDT WED MAY 23 2007 .AVIATION... SEVERAL BOUNDARIES WILL PROVIDE THE FOCUS FOR THUNDERSTORMS THIS EVENING AND INTO TONIGHT. THUNDERSTORM COVERAGE WILL INCREASE...AND WILL LIKELY CREATE PROBLEMS FOR APPROACHING AND DEPARTING FLIGHTS...ESPECIALLY AT KAMA. COLD FRONT WILL PUSH THROUGH LATE TONIGHT AND WILL PUSH THE MOISTURE EAST...ENDING THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS FROM WEST TO EAST ACROSS THE PANHANDLES. NUNEZ && .PREV DISCUSSION... /ISSUED 235 PM CDT WED MAY 23 2007/ DISCUSSION... MAIN WEATHER FOCUS WILL BE TONIGHT AS RETREATING FRONTAL BOUNDARY WILL ALLOW MOIST AND UNSTABLE AIR TO SPREAD OVER A LARGE PORTION OF THE FORECAST AREA LATE THIS AFTERNOON AND TONIGHT. SFC LOW IS DEVELOPING OVER EAST CENTRAL NEW MEXICO IN RESPONSE TO HEIGHT FALLS ASSOCIATED WITH APPROACHING SHORTWAVE TROF OVER FOUR CORNERS REGION. THIS SYSTEM WILL SERVE TO BACK THE WINDS ACROSS THE PANHANDLES... PRODUCING STRONG LOW LEVEL SHEAR...ENHANCED FURTHER IN THE FRONTAL ZONE. GIVEN INSTABILITY...STRONG LIFT ENHANCED BY MIDLEVEL JET MAX AT OR ABOVE 50 KT...AND AMPLE MOISTURE...SEVERE STORMS CAPABLE OF VERY LARGE HAIL...DAMAGING WIND AND TORNADOES WILL BE POSSIBLE OVER MUCH OF THE PANHANDLES. THE TORNADO THREAT MAY BE ENHANCED TONIGHT BY THE PRESENCE OF THE LOWLEVEL JET. STRONGER SURGE OF COLD AIR EXPECTED TO PENETRATE TONIGHT...AND CURRENT THOUGHTS ARE THAT A MORE LINEAR STORM SYSTEM WILL ENSUE AS THIS BOUNDARY OVERTAKES THE MOIST AIRMASS...AS SOMEWHAT OF A SECOND ROUND OF STORMS TONIGHT. WITH THIS IN MIND...HAVE INCREASED POPS AREAWIDE TONIGHT. LINGERING POPS IN THE EAST SEEMED REASONABLE TOMORROW MORNING AS STORMS EXIT THE AREA. FRONT IS LIKELY TO BE ON THE FASTER SIDE...AS SOUTHWARD MOVEMENT WILL BE ENHANCED BY THE STORMS FORMING ALONG THE BOUNDARY. THIS FRONT WILL VACATE THE AREA OF DEEP MOISTURE...BUT SOME PRECIPITATION WILL STILL BE POSSIBLE DURING MUCH OF THE REMAINING FORECAST PERIODS AS MINOR DISTURBANCES MOVE THROUGH AND MOISTURE ATTEMPTS TO MAKE A COMEBACK. IN GENERAL...HAVE RETAINED POPS FROM PREVIOUS FORECAST...WHICH WERE GENERALLY IN LINE WITH CURRENT MEXMOS NUMBERS. CONCERNING TEMPERATURES...LOWERED A FEW DEGREES TOMORROW FROM MEXMOS HIGHS AS CLOUDS AND UPSLOPE FLOW WILL LIKELY LIMIT INSOLATION. OTHERWISE...MEXMOS NUMBERS SEEMED GENERALLY REASONABLE. KRAMAR && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 24/08
Hazardous weather outlook, May 23, 5:31 PM CDT, 5 hours 7 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 531 PM CDT WED MAY 23 2007 OKZ001>003-TXZ001>020-241100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 531 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS EXTENDED TORNADO WATCH NUMBER 293 TO INCLUDE THE ENTIRE OKLAHOMA AND TEXAS PANHANDLES THROUGH 11 PM CDT. SEVERE THUNDERSTORMS ARE LIKELY THROUGH TONIGHT. TORNADOES... LARGE HAIL AND DAMAGING WINDS ARE ALL POSSIBLE. THE GREATEST THREAT OF TORNADOES APPEARS TO BE ACROSS THE NORTHERN...CENTRAL AND EASTERN TEXAS PANHANDLE AND THE OKLAHOMA PANHANDLE GENERALLY EAST OF U.S. HIGHWAY 287 AND NORTH OF INTERSTATE 40. OTHER THREATS INCLUDE HEAVY RAIN...CAUSING ISOLATED FLASH FLOODING...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN... THERE WILL BE A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES THURSDAY NIGHT THROUGH TUESDAY NIGHT. STORMS ARE NOT EXPECTED TO BECOME SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS WILL LIKELY BE CALLED UPON FOR ACTIVATION THROUGH TONIGHT. NUNEZ
In the hours before
Local storm report, May 23, 10:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1009 PM CDT WED MAY 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 9 NW SLAPOUT 36.71N 100.23W
05/23/2007 E0.75 INCH BEAVER OK PUBLIC
&&
JCLocal storm report, May 23, 10:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1011 PM CDT WED MAY 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 20 S PERRYTON 36.10N 100.80W
05/23/2007 OCHILTREE TX TRAINED SPOTTER
POWER POLES SNAPPED
&&
RTWLocal storm report, May 23, 10:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1020 PM CDT WED MAY 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL GRUVER 36.26N 101.41W
05/23/2007 E1.00 INCH HANSFORD TX AMATEUR RADIO
QUARTER SIZE HAIL
&&
RNLocal storm report, May 23, 10:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1034 PM CDT WED MAY 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 16 WSW LIPSCOMB 36.14N 100.54W
05/23/2007 E0.88 INCH LIPSCOMB TX AMATEUR RADIO
HAIL FELL ON THE OCHILTREE AND LIPSCOMB COUNTY LINE 5
MILES NORTH OF U.S. HIGHWAY 83.
&&
JCLocal storm report, May 23, 10:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1035 PM CDT WED MAY 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL 14 WSW LIPSCOMB 36.16N 100.50W
05/23/2007 E0.88 INCH LIPSCOMB TX AMATEUR RADIO
NICKEL SIZE HAIL AT FM 3260 AND HWY 23
&&
RNLocal storm report, May 23, 10:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1037 PM CDT WED MAY 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 17 WSW LIPSCOMB 36.14N 100.55W
05/23/2007 E0.88 INCH OCHILTREE TX AMATEUR RADIO
HAIL FELL ON THE OCHILTREE AND LIPSCOMB COUNTY LINE 5
MILES NORTH OF U.S. HIGHWAY 83
&&
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 63 min |
| May 23, 7:20 PM CDT | Tornado Warning | AMA | Lipscomb | 55 min |
| May 23, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 65 min |
| May 23, 7:27 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 63 min |
| May 23, 7:28 PM CDT | Tornado Warning | AMA | Hutchinson | 62 min |
| May 23, 7:42 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 63 min |
| May 23, 8:17 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 58 min |
| May 23, 8:24 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 66 min |
| May 23, 8:30 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 60 min |
| May 23, 8:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 59 min |
| May 23, 9:23 PM CDT | Tornado Warning | AMA | Hansford | 37 min |
| May 23, 9:28 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 62 min |
| May 23, 9:29 PM CDT | Tornado Warning | AMA | Roberts | 61 min |
| May 23, 9:41 PM CDT | Tornado Warning | AMA | Ochiltree | 49 min |
| May 23, 9:55 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 65 min |
| May 23, 10:02 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 58 min |
| May 23, 10:14 PM CDT | Flash Flood Warning | AMA | Lipscomb, Ochiltree | 4 hr |
| May 23, 10:32 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 58 min |
| May 23, 10:58 PM CDT | Flash Flood Warning | AMA | Roberts | 3 hr |
| May 23, 11:00 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 60 min |
| May 23, 11:33 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 57 min |
| May 23, 11:42 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 63 min |
| May 24, 12:00 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 45 min |
| May 24, 12:21 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 54 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.